Coronavirus (Covid-19): Latest updates and information
Skip to main content Skip to navigation

Selected Publications

  • Continuous Strong Markov Processes in Dimension One: a stochastic calculus approach,
    Lecture Notes in Mathematics 1688, Springer 1998 (joint with W. Schmidt)

  • A Pregenerator for Burgers Equation Forced by Conservative Noise,
    Comm. Math. Phys. 225, 611-632 (2002).

  • A rigorous equation for the Cole–Hopf solution of the conservative KPZ equation,
    Stoch. PDE: Anal. Comp. 1, 365-388 (2013).

  • On the collapse of trial solutions for a damped driven non-linear Schrodinger equation,
    Nonlinearity 31, 4955-4978 (2018) (joint with A. Hilbert).

Back to Home Page.